| Model Number |
1219-32-450 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The surgeon have seen a patient for a five year follow up for a hip arthroplasty.When he looked at the xrays he saw something that he found suspicious.The poly liner seems to show anormal wear in the superior aspect of it.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this complaint was not received for investigation.Nothing indicative of a device nonconformance was found in the photo investigation, therefore the reported allegation cannot be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mrae) was not performed.Corrected: g1.